# SDR CALA2024042201160

- Difficulty date: April 16, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N61882
- Make and model: Boeing 737924ER
- Aircraft serial: 42201
- Aircraft time: 29,016 hours, 10,471 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Rib
- Part number: 313A27521
- Condition: Cracked
- Location: #2 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON AFT LOWER FAIRING TIP INTERNAL SUPPORT RIB CRACKED REF AAR N/R 9882924 REMOVED AND REPLACED NO.2 PYLON T/E FAIRING REF SRM 51-40-02-0G-0 DWG 313A2752 AND 313A2752.
